Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 532, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Oct 23, 2011, 12:24 AM CDT for 6 counties in Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 23, 2011, 12:24 AM CDT (05:24 UTC)
- Expired
- Oct 23, 2011, 1:30 AM CDT
- In force
- 66 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Delta County, TX, Fannin County, TX, Hopkins County, TX, Hunt County, TX, Lamar County, TX, Rains County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 143 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 22, 3:37 PM CDT | Severe Thunderstorm Watch | SPC | 14 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 829 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
745
WUUS54 KFWD 230524
SVRFWD
TXC119-147-223-231-277-379-230630-
/O.NEW.KFWD.SV.W.0532.111023T0524Z-111023T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1224 AM CDT SUN OCT 23 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FANNIN COUNTY IN NORTH CENTRAL TEXAS...
HUNT COUNTY IN NORTH CENTRAL TEXAS...
DELTA COUNTY IN NORTHEAST TEXAS...
HOPKINS COUNTY IN NORTHEAST TEXAS...
SOUTHERN LAMAR COUNTY IN NORTHEAST TEXAS...
RAINS COUNTY IN NORTHEAST TEXAS...
* UNTIL 130 AM CDT
* AT 1225 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 18 MILES EAST OF COOPER LAKE PARK SOUTH SULPHUR TO 6 MILES
WEST OF CELESTE...AND MOVING SOUTHEAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
COMMERCE AROUND 1235 AM...
CUMBY AND CAMPBELL AROUND 1250 AM...
SULPHUR SPRINGS...GREENVILLE AND CADDO MILLS AROUND 1255 AM...
COMO AROUND 105 AM...
QUINLAN AROUND 125 AM...
WEST TAWAKONI AND EAST TAWAKONI AROUND 130 AM...
THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 68 AND 128.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM SUNDAY
MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3296 9565 3273 9564 3282 9593 3284 9593
3284 9629 3335 9629 3334 9638 3344 9638
3353 9532 3298 9531
TIME...MOT...LOC 0525Z 332DEG 23KT 3332 9530 3327 9627
$$
82/JLD2 follow-up statements
809
WWUS54 KFWD 230544
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1244 AM CDT SUN OCT 23 2011
TXC277-230554-
/O.CAN.KFWD.SV.W.0532.000000T0000Z-111023T0630Z/
LAMAR TX-
1244 AM CDT SUN OCT 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAMAR COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3298 9531 3296 9565 3273 9564 3282 9593
3284 9594 3284 9629 3335 9629 3334 9637
3344 9638 3345 9547 3340 9539 3338 9532
TIME...MOT...LOC 0544Z 351DEG 25KT 3311 9530 3306 9627
$$
TXC119-147-223-231-379-230630-
/O.CON.KFWD.SV.W.0532.000000T0000Z-111023T0630Z/
DELTA TX-FANNIN TX-HOPKINS TX-HUNT TX-RAINS TX-
1244 AM CDT SUN OCT 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR RAINS...HUNT...HOPKINS...SOUTHERN FANNIN AND DELTA COUNTIES...
AT 1244 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 12 MILES NORTHEAST OF COMO TO 3 MILES NORTHWEST OF CADDO
MILLS...MOVING SOUTH AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
COMO AROUND 1250 AM CDT...
LONE OAK AROUND 1255 AM CDT...
QUINLAN AND POINT AROUND 105 AM CDT...
WEST TAWAKONI AND EAST TAWAKONI AROUND 110 AM CDT...
EMORY AROUND 115 AM CDT...
THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 68 AND 128.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3298 9531 3296 9565 3273 9564 3282 9593
3284 9594 3284 9629 3335 9629 3334 9637
3344 9638 3345 9547 3340 9539 3338 9532
TIME...MOT...LOC 0544Z 351DEG 25KT 3311 9530 3306 9627
$$
82/JLD665
WWUS54 KFWD 230626
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
126 AM CDT SUN OCT 23 2011
TXC119-147-223-231-379-230635-
/O.EXP.KFWD.SV.W.0532.000000T0000Z-111023T0630Z/
DELTA TX-FANNIN TX-HOPKINS TX-HUNT TX-RAINS TX-
126 AM CDT SUN OCT 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR RAINS...HUNT...HOPKINS...
SOUTHERN FANNIN AND DELTA COUNTIES EXPIRES AT 130 AM CDT...
AT 125 AM CDT THE LINE OF SEVERE THUNDERSTORMS THAT PROMPTED THE
WARNING WEAKENED AND WAS NO LONGER SEVERE. ADDITIONAL SEVERE
THUNDERSTORMS MAY AFFECT HUNT AND RAINS COUNTY IN THE NEXT FEW HOURS.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS TO 50
MPH WERE STILL POSSIBLE FROM THE THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3298 9531 3296 9565 3273 9564 3282 9593
3284 9594 3284 9629 3335 9629 3334 9637
3344 9638 3345 9547 3340 9539 3338 9532
TIME...MOT...LOC 0625Z 351DEG 25KT 3283 9525 3278 9622
$$
82/JLDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 23, 12:12 AM CDT, 12 minutes earlier.
Area forecast discussion, Oct 23, 12:12 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1212 AM CDT SUN OCT 23 2011 .AVIATION... TSTM THREAT TIMES OUT FOR METROPLEX IN THE 0630-0830Z RANGE...AND 06Z TAFS WILL CARRY THREAT 06-09Z. OF LOW PROBABILITY...A COUPLE OF THE MODELS DEVELOP A FEW STORMS BEHIND THIS LINE...BUT WE HAVE SEEN NO INDICATION OF THIS TRYING TO OCCUR YET. WILL HAVE TO CONTINUE TO WATCH AND IF THERE IS INDICATION OF SECONDARY INITIATION WILL HAVE TO RUN TSRA IN METROPLEX TAFS A BIT LATER. ALL MODELS INDICATE WEAKENING AS LINE MOVES SOUTH...AND AT KACT HAVE KEPT THE VCTS THINKING THAT STORMS WILL LIKELY TRY TO REMAIN EAST OF THERE. STRATUS POTENTIAL FOR MORNING SHOULD BE FAIRLY LOW AND DID NOT PUT LOW CEILINGS IN TAFS...BUT SHOULD IT OCCUR CEILINGS WOULD PROBABLY BE HIGH MVFR THROUGH MID MORNING. 84 && .UPDATE... HAVE INCREASED POPS TO LIKELY IN THE SOUTHEAST AND EAST OVERNIGHT...AND ADJUSTED WINDS TO TRY TO MATCH THE COLD POOL A BIT BETTER. UPDATE OUT SHORTLY. 84 && .PREV DISCUSSION... /ISSUED 326 PM CDT SAT OCT 22 2011/ SHORT WAVE ENERGY CONTINUES TO MOVE SOUTHEAST TOWARD NORTH TEXAS THIS AFTERNOON. WATER VAPOR IMAGES INDICATE FORCING HAS MADE IT AS FAR SOUTH AS THE TEXAS PANHANDLE AND NORTHERN OKLAHOMA AS OF 3 PM. WE EXPECT THUNDERSTORM DEVELOPMENT ACROSS PORTIONS OF OKLAHOMA THROUGH SUNSET AS LARGE SCALE LIFT INTERACTS WITH LOW LEVEL MOISTURE POOLED ALONG A WEAK WARM FRONT. THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGH THE EVENING WITH INCREASING LARGE SCALE ASCENT...AS WELL AS LIFT ALONG A SOUTHWARD MOVING COLD FRONT. THE BEST THUNDERSTORM CHANCES FOR NORTH TEXAS WILL BE FROM MID EVENING THROUGH THE OVERNIGHT HOURS...ESPECIALLY ACROSS THE NORTHERN HALF OF THE REGION. THERE WILL BE A POTENTIAL FOR SEVERE STORMS DUE TO DECENT INSTABILITY AND SHEAR. HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. STORM CHANCES SHOULD END FROM NORTHWEST TO SOUTHEAST SUNDAY AS THE TROUGH AXIS MOVES EAST OF THE REGION AND MORE STABLE AIR MOVES IN BEHIND THE COLD FRONT. THE SHORT WAVE TROUGH WILL CONTINUE TO DEEPEN AS IT MOVES EAST OF THE MISSISSIPPI VALLEY SUNDAY NIGHT AND BRIEF RIDGING WILL SET UP OVER TEXAS. HOWEVER...THE RIDGE WILL QUICKLY DE-AMPLIFY MONDAY AS ANOTHER SYSTEM DEVELOPS ACROSS THE NORTHWEST UNITED STATES. THIS SYSTEM IS PROGGED TO DEEPEN OVER THE ROCKIES BY THE MIDDLE OF THE WEEK BRINGING SNOW TO PORTIONS OF COLORADO...NEW MEXICO AND EVEN THE TEXAS PANHANDLE. A STRONG LOW LEVEL WARM AIR ADVECTION PATTERN WILL SET UP OVER NORTH TEXAS IN RESPONSE TO THE APPROACHING SYSTEM AND WILL SET THE STAGE FOR ANOTHER RAIN EVENT THE SECOND HALF OF NEXT WEEK. THE BEST RAIN CHANCES FOR NORTH TEXAS SHOULD BE IN THE WEDNESDAY NIGHT/THURSDAY TIME FRAME. THE UPPER TROUGH WILL MOVE EAST OF THE STATE THURSDAY NIGHT AND MUCH DRIER AND COOLER AIR IS EXPECTED ACROSS NORTH TEXAS ON THE WEEKEND. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 59 86 66 88 65 / 0 5 5 10 10 WACO, TX 57 84 63 86 63 / 0 5 5 10 10 PARIS, TX 57 83 58 84 62 / 5 5 5 10 10 DENTON, TX 54 84 63 87 62 / 0 5 5 10 10 MCKINNEY, TX 54 82 60 87 63 / 0 5 10 10 10 DALLAS, TX 60 85 65 88 65 / 0 5 5 10 10 TERRELL, TX 56 82 62 87 64 / 0 5 10 10 10 CORSICANA, TX 59 85 64 87 64 / 0 5 5 10 10 TEMPLE, TX 58 88 62 86 61 / 0 5 5 10 10 MINERAL WELLS, TX 55 84 60 87 59 / 0 5 5 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Oct 23, 12:21 AM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 1221 AM CDT SUN OCT 23 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1221 AM CDT SUN OCT 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH ARE EXPECTED WITH A LINE OF STORMS MOVING INTO NORTH TEXAS OVERNIGHT. AREAS ALONG AND WEST OF INTERSTATE 35 AND 35 EAST CAN EXPECT LARGER HAIL SIZE DUE TO HIGHER INSTABILITY. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE AFFECTING AREAS ALONG AND NORTH OF INTERSTATE 20 THROUGH 3 AM...THE SHIFT TO THE SOUTH OF INTERSTATE 20 AFTER 3 AM CDT. AFTER 3 AM CDT...THUNDERSTORMS SHOULD WEAKEN AS THEY ENTER A MORE STABLE ENVIRONMENT WITH WEAKER WIND SHEAR ALOFT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS WEDNESDAY AND THURSDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH 3 AM CDT ACROSS NORTHERN NORTH TEXAS...THEN MORE LIMITED AFTER 3 AM CDT AS STORMS WEAKEN.
In the hours before
Local storm report, Oct 22, 11:42 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1142 PM CDT SAT OCT 22 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 PM HAIL 5 NW NOCONA 33.83N 97.79W
10/22/2011 E1.50 INCH MONTAGUE TX AMATEUR RADIO
GRAY ROAD AND FM 2849...5 NW OF NOCONALocal storm report, Oct 22, 11:57 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1157 PM CDT SAT OCT 22 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM HAIL NOCONA 33.78N 97.73W
10/22/2011 E1.75 INCH MONTAGUE TX AMATEUR RADIO
GOLFBALL SIZE HAIL REPORTED AT NOCONA GENERAL HOSPITAL.Special weather statement, Oct 22, 11:57 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1157 PM CDT SAT OCT 22 2011
TXZ094-095-105>107-230600-
DELTA TX-FANNIN TX-HOPKINS TX-HUNT TX-LAMAR TX-
1157 PM CDT SAT OCT 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
FANNIN COUNTY
HUNT COUNTY
DELTA COUNTY
HOPKINS COUNTY
LAMAR COUNTY
AT 1156 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES EAST OF
PARIS TO 14 MILES SOUTHWEST OF BONHAM...MOVING SOUTHEAST AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BAILEY...BLOSSOM...
BONHAM...CADDO MILLS...CAMPBELL...CELESTE...COMMERCE...COMO...
COOPER...CUMBY...DEPORT...DODD CITY...ECTOR...GREENVILLE...HONEY
GROVE...LEONARD...PARIS...QUINLAN...SAVOY...SULPHUR SPRINGS...WEST
TAWAKONI...WOLFE CITY...BONHAM STATE PARK...COOPER LAKE PARK DOCTORS
CREEK AND COOPER LAKE PARK SOUTH SULPHUR.
HEAVY RAIN AND WIND GUSTS TO 55 MPH ARE LIKELY WITH THESE STORMS.
IF ANY OF THESE STORMS INTENSIFIES...A SEVERE WEATHER WARNING MAY BE
NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3388 9532 3297 9530 3298 9594 3284 9598
3284 9628 3335 9629 3335 9638 3372 9638
3370 9634 3374 9631
TIME...MOT...LOC 0456Z 326DEG 25KT 3357 9531 3344 9636
82/JLDLocal storm report, Oct 23, 12:01 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1201 AM CDT SUN OCT 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG BONHAM 33.58N 96.18W
10/22/2011 FANNIN TX AMATEUR RADIO
18 WHEELER BLOWN OVER IN BONHAM...BONHAM AIRPORT
REPORTED 55 MPH WIND GUST.Local storm report, Oct 23, 12:05 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1205 AM CDT SUN OCT 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND GST PARIS 33.65N 95.53W
10/22/2011 E59 MPH LAMAR TX OFFICIAL NWS OBS
COX FIELD AWOS REPORTED A WIND GUST TO 59 MPH.Special weather statement, Oct 23, 12:08 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1208 AM CDT SUN OCT 23 2011
TXZ104-230530-
COLLIN TX-
1208 AM CDT SUN OCT 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
COLLIN COUNTY
AT 1207 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTH OF SHERMAN...MOVING SOUTH AT 20
MPH. HOWEVER...STRONG WINDS ALONG THE OUTFLOW BOUNDARY AHEAD OF THE
STORM WILL MOVE INTO NORTHERN COLLIN COUNTY BY 1115 PM.
CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...ANNA...CELINA...
FAIRVIEW...FARMERSVILLE...FRISCO...LOWRY CROSSING...LUCAS...
MCKINNEY...PRINCETON AND PROSPER.
WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS OUTFLOW BOUNDARY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3340 9639 3339 9638 3334 9639 3335 9629
3325 9629 3308 9630 3308 9684 3341 9684
TIME...MOT...LOC 0507Z 356DEG 19KT 3352 9664
82/JLDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 11:03 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| Oct 22, 11:06 PM CDT | Special Weather Statement | FWD | Montague | 24 min |
| Oct 22, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 61 min |
| Oct 22, 11:16 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 59 min |
| Oct 22, 11:57 PM CDT | Special Weather Statement | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 63 min |
| Oct 23, 12:08 AM CDT | Special Weather Statement | FWD | Collin | 22 min |
| Oct 23, 12:29 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton, Grayson | 46 min |
| Oct 23, 12:32 AM CDT | Special Weather Statement | FWD | Montague | 28 min |
| Oct 23, 12:53 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague, Wise | 37 min |
| Oct 23, 1:11 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Rockwall | 49 min |
| Oct 23, 1:14 AM CDT | Special Weather Statement | FWD | Kaufman, Van Zandt | 31 min |
| Oct 23, 1:20 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 40 min |
| Oct 23, 1:42 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 48 min |
| Oct 23, 1:46 AM CDT | Special Weather Statement | FWD | Kaufman, Van Zandt | 29 min |
| Oct 23, 1:52 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 38 min |
| Oct 23, 1:58 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Rockwall | 47 min |
| Oct 23, 2:14 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman | 46 min |
| Oct 23, 2:19 AM CDT | Areal Flood Advisory | FWD | Dallas, Kaufman, Rockwall | 3 hr |
| Oct 23, 2:22 AM CDT | Areal Flood Advisory | FWD | Dallas, Kaufman, Rockwall | 3 hr |
| Oct 23, 2:45 AM CDT | Special Weather Statement | FWD | Henderson, Navarro | 30 min |
| Oct 23, 2:48 AM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 57 min |
| Oct 23, 2:58 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 47 min |
| Oct 23, 3:00 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman | 45 min |
| Oct 23, 3:18 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 42 min |
| Oct 23, 3:57 AM CDT | Areal Flood Advisory | FWD | Ellis, Navarro | 3 hr |
| Oct 23, 4:03 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Navarro | 27 min |
| Oct 23, 4:29 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Navarro | 31 min |
| Oct 23, 5:14 AM CDT | Special Weather Statement | FWD | Freestone, Limestone | 31 min |
| Oct 23, 5:42 AM CDT | Special Weather Statement | FWD | Limestone | 33 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.